Volume No. :   9

Issue No. :  3

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Stability analysis of a viral model with intercellular delay



Address:   Karuna B.N.R1, K. Lakshmi Narayan1, B. Ravindra Reddy2
1Department of Basic Science and Humanities, Vignan Institute of Technology and Science, Deshmukhi, Hyderabad-508284. TS.
2Department of Mathematics, JNTU College of Engineering, Kukatpally, Hyderabad-5000080, TS.
*CorrespondingAuthor
DOI No: 10.5958/2349-2988.2017.00076.6

ABSTRACT:
A three compartment model with healthy cells, infected cells, and free virus has been considered incorporating time delays. We derived the conditions for global asymptotic stability and showed that the chronic infected equilibrium is asymptotically stable for all delay. Numerical simulations are presented to illustrate the results.
KEYWORDS:
Compartment model, asymptotic stability, delay, chronic, viral infection.
Cite:
Karuna B.N.R, K. Lakshmi Narayan, B. Ravindra Reddy. Stability analysis of a viral model with intercellular delay. Research J. Science and Tech. 2017; 9(3):435-440.
[View HTML]      [View PDF]



Visitor's No. :   153100